# SDR 96UAL900743

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Part number: M259883245
- Condition: Failed
- Location: Boost Pump
- Component: Gec, S34W1013
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM THE RIGHT AFT MAIN BOOST PUMP ON REAR SPAR.  *S/D*  LEAK RESULTED FROM DAMAGED O-RING.  REMOVED PUMP PER MM 28-22-05, REPLACED O-RING AND REINSTALLED PUMP, CHECKED OK AFTER INSTALLATION.
